MAUDE Adverse Event Report: MEDLINE - NAMIC; DBD-MTO,3 VALVE,KIT,V.A MED CEN,PORTL,AN

MEDLINE - NAMIC; DBD-MTO,3 VALVE,KIT,V.A MED CEN,PORTL,AN
Catalog Number 652210516
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Syringe loosened from connection.
 
Additional Manufacturer Narrative
It was reported that the syringe would not stay tight and slowly loosened, allowing air into the system.This was noted before use during set up of the system.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Updated d3, h4, h6.

Common Device Name
DBD-MTO,3 VALVE,KIT,V.A MED CEN,PORTL,AN
Manufacturer (Section D)
MEDLINE - NAMIC
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key21401526
Report Number3015910259-2025-00009
Device Sequence Number21226569
Product Code OEZ
UDI-Device Identifier10193489076868
UDI-Public10193489076868
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number652210516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown